# SDR CALA2023042101198

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737-900ER
- Aircraft serial: 42177
- Aircraft time: 29,611 hours, 10,745 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102315
- Condition: Corroded
- Location: Lt O/B Sta 706
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT O/B WING L/E F.S STA 706 AT LOWER CHORD REF AAR N/R 9670144 691.5 ON AIRCRAFT N69818 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5720-03324. ON OR BEFORE OCTOBER 12, 2024, PERFORME AN INSPECTION OF THE REPAIR TO THE LEFT WING LOWER INSPAR SKIN PANEL NUMBER 2 AT WSTA DIP 57-DIP TOMC REJECTED DUE TO THE INABILITY TO REVIEW WHAT THE ORIGINAL DISCREPANCY IS SINCE WE CANNOT VIEW AAR NON-ROUTINES. ALSO DIP LP IS POORLY WRITTEN AND REQUEST IS DIFFICULT TO UNDERSTAND. WSTA LOCATIONS DON''T MATCH WHAT IS WRITTEN ON THE LP AND ON ECRA 5720-03324. ACCOMPLISHED LT WING O/B L/E STA 706 LOWER CHORD INSPAR SKIN PANEL NO.2 INTERIM REPAIR REF AAR ESR 2020682-13-4206 WORK INSTRUCTIONS AND UNITED ECRA 5720-03324 1-19 DISPOSITION PART 1 OF 3 WORK ACCOMPLISHED V913189 THIS LP IS VOID AND CREAT A NEW LP WITH ADDITIONAL CORRECTED INFO
